# SDR SWAA2021071279268

- Difficulty date: June 1, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON INNER SURFACE OF WING TO BODY FAIRING 193AL ; CHAFE DAMAGE ON INNER SURFACE OF WING TO BODY FAIRING 193AL / [01] IDENTIFIED PANEL 193AL IAW SRM 53-40-70-0I-1.FIG 2; ITEM[7]. FOUND DAMAGE ALONG EDGEBAND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-70-40-1A-1.PARA 4.B.(2). REQUIRES REPAIR PER SRM 51-70-05-2R-6 IAW SRM 53-40-70-2R-1.TABLE 202. VALIDATED APPLICABILITY OF SRM 51-70-05-2R-6 IAW SRM 53-40-70-2R-1. REMOVED DAMAGE FROM APPROX. 21'X13' DAMAGED AREA IAW SRM 51-70-05-2R-6.PARA 4.A-D.; [02] VALIDATED REPAIR PER SRM 51-70-05-2R-6; [03] CHANGED ALLOWABLE DAMAGE REFERENCE TO SRM 53-40-70-1A-1.PARA 4.B.(2).; [04] CERTIFIED CHANGE; [05] VERIFIED MATERIAL ID PER SRM 53-40-70-0I-1 VERIFIED DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS PER SRM 53-40-70-1A-1 VALIDATED REPAIR PER SRM 51-70-05-2R-6 VERIFIED DAMAGE REMOVAL PER SRM 51-70-05-2R-6; [06] FABRICATED REPAIR PLIES FOR EDGE BAND USING BMS 8-139CL1ST120 LOT # 1454655-1 AND BMS 8-139CL1ST1581 LOT # 1457262-2 AND INSTALLED USING BMS 5-154TY2/3CL2GR05 ADHESIVE. VACUUM BAGGED; 5X5 OK AND SET TO CURE IAW SRM 51-70-05-2R-6 PAR 4.C.-E.; [07] CORRECTION ON LINE ITEM 6. SRM 51-70-05-2R-6 CORRECTION IS PARA 4. E.-G.; [08] FOR ITEM 6. ADHESIVE LOT # 1454850-1 AND 5X5 CHECKED WITH HOT BONDER ID: IS000678 S/N: 12071586.; [09] CURED PLIES USING HOT BONDER ID: IS000678 S/N: 12071586; UN-BAGGED; LIGHTLY SANDED AND CLEANED IAW SRM 51-70-05-2R-6 PARA 4.G.; [10] CERTIFIED WORK ACCOMPLISHED IAW SRM 51-70-05-2R-6.;
